BSRC Programs

Update October 2020 – Training Times. Please note that due to the COVID-19 regulations set out by the Province of Ontario and the local Health Units, there will be changes to how we offer our training programs to our ski racers. COVID-19 screening protocols will be implemented and enforced to ensure that we can provide a safe environment for training and racing. Another key part of those protocols will be the days and times we will have available at Batawa Ski Hill for training this season. Below is a table of the training times that will be available to our race teams. Please note that once we have our registrations completed our Head Coach will work with our coaches to assign ages into the various training blocks.

This schedule is subject to change at any time.

Wednesday nights 5pm to 9pm.  2 Hours of Lane Space.  (20 racer maximum + 2 coaches)

Thursday nights 5pm to 9pm.  2 Hours of Lane Space.  (20 racer maximum + 2 coaches)

Friday nights 5pm to 9pm.  2 Hours of Lane Space.  (20 racer maximum + 2 coaches)

Saturday 9am-11am.  2 Hours of Lane Space.  (20 racer maximum + 2 coaches)

Saturday 11am-1pm.  2 Hours of Lane Space.  (20 racer maximum + 2 coaches)

Saturday 1pm-3pm.  2 Hours of Lane Space.  (20 racer maximum + 2 coaches)

Saturday 3pm-5pm.  2 Hours of Lane Space.  (20 racer maximum + 2 coaches)

Sunday 9am-11am.  2 Hours of Lane Space.  (20 racer maximum + 2 coaches)

Sunday 11am-1pm.  2 Hours of Lane Space.  (20 racer maximum + 2 coaches)

Sunday 1pm-3pm.  2 Hours of Lane Space.  (20 racer maximum + 2 coaches)

Sunday 3pm-5pm.  2 Hours of Lane Space.  (20 racer maximum + 2 coaches)

Developmental Program

U10 – Ages 6 to 9 as of Dec 31st of the Current Year. Introduction to racing program for 6 to 9 year olds with emphasis on racing skills and fun. Racers practice on weekends at Batawa and finish the season at the Club Race. They may also compete in 1 or 2 away races with other local SOD clubs. Skiers must be able to ski confidently and have previous ski experience (preferably have completed lessons). Coaches will evaluate skiers.

Practice Schedule:

  • Saturday and Sunday mornings
  • Normally 10:00am to 12:00pm.

(contact coach for exact times)

Competitive Programs

U12 – Ages 10 & 11 as of Dec 31st of the Current Year. Focuses on fostering a love for the sport while developing the fundamental skills required to be a competent skier. Racers should be aggressive skiers able to ski any terrain.

The emphasis is on fun, team building and skill development. Ten & eleven year olds (U12) will compete as a team in races hosted at various clubs throughout Ontario. The development themes introduced at the younger ages will be expanded with this age group. The focus continues to be on developing strong free skiing skills and entry level racing tactics. Racers should be aggressive skiers able to ski any terrain without fear.

Practice Schedule:

  • Thursday nights – normally 6:30pm to 8:30pm.
  • Saturday and Sunday mornings – normally 10:00am to 12:00pm.

(contact coach for exact times)

*Racers are expected to be on skis and ready to go at the meeting place (bottom of the T-Bar) at the start time.

U14 – Ages 12 & 13 as of Dec 31st of the Current Year. Emphasis is placed on providing strong coaches so these young racers receive a strong technical foundation from which to progress to higher levels. Skiers must be confident on black diamond terrain.

With a focus on fun, skill acquisition and development, this program provides a foundation from which to progress to higher levels. Athletes train and travel as a team, yet individual and team results are awarded at the races. Skiers must be able to ski parallel and be confident on black diamond terrain.

Practice Schedule:

  • Thursday nights – normally 6:30pm to 8:30pm.
  • Saturday and Sunday mornings – normally 10:00am to 12:00pm.

(contact coach for exact times)

*Racers are expected to be on skis and ready to go at the meeting place (bottom of the T-Bar) at the start time.

U16 – Ages 14 & 15 as of Dec 31st of the Current Year. Develops ski-specific physical and mental skills and continues to develop the athlete’s technical and tactical skills.

Athletes train and travel as a team, yet individual and team results are awarded at the races.

Practice Schedule:

  • Wednesday nights – normally 6:30pm to 8:30pm.
  • Saturday and Sunday mornings – normally 10:00am to 12:00pm.

(contact coach for exact times)

*Racers are expected to be on skis and ready to go at the meeting place (bottom of the T-Bar) at the start time.

U18/U21 – Ages 16 to 20 as of Dec 31st of the Current Year. Emphasis on refinement of skills, providing a fun, exciting and competitive atmosphere in which all participants can further develop their skills.

The U18/U21 program offers continued improvement of skiing and racing skills in a fun and competitive environment. Athletes train and travel as a team, yet individual and team results are awarded at the races. .

Practice Schedule:

  • Wednesday nights – normally 6:30pm to 8:30pm.
  • Saturday and Sunday mornings – normally 10:00am to 12:00pm.

(contact coach for exact times)

*Racers are expected to be on skis and ready to go at the meeting place (bottom of the T-Bar) at the start time.

The Batawa Ski Racing Club thanks our generous sponsors for all of their support this season!

The Batawa Ski Racing Club is run by Volunteers.  Our coaches are former racers and parents that love skiing and ski racing.

Privacy Policy

The Batawa Ski Racing Club trains at the Batawa Ski Hill, 99 Ski Club Ln, Batawa, ON K0K 1E0